# SDR ASOA2013092009070

- Difficulty date: August 30, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 24,873 hours, 17,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 506-524
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED UNDERNEATH ADF ANTENNA AT S27, FS 506 - 524.   REPAIRED IAW SRM 57-42-06-001-001 & SRM 51-21-06-001-001 AND REO 670-53-31-297.
